# SDR SWAA2024061782257

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE AFT POSITION LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2024-295399<[01] REPLACED SUPPORT ANGLE AFT POSITION LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 147A7221 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SUPPORT ANGLE AFT POSITION LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 147A7221 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEPS REPLACED SUPPORT ANGLE AFT POSITION LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 147A7221 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPLACED SUPPORT ANGLE AFT POSITION LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG 147A7221 REV ?D?. SEE INDIVIDUAL SIGN OFFS BELOW. JOB COMPLETED.
